MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number AQ2010V
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Torn Material (3024)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: silicone ultraviolet-absorbing posterior chamber three piece foldable intraocular lens (elastimide®).Results: (operational problem): visual inspection of the returned product found the lens was torn into two pieces.The lens was returned dry and there was evidence of surgical residue.(b)(4).
 
Event or Problem Description
The reporter stated the surgeon inserted the aq2010v silicone three piece lens +12.0 diopter and the lens was noted to be damaged.The lens was removed and no patient injury was reported.The back up lens, same model was used with out incident.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
2017 is incorrect.Complaint information does not suggest improper or incorrect procedure or method.(b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The reporter provided additional information, there was no incision enlargement but sutures were used and the back up lens was implanted.

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key5814077
Report Number2023826-2016-00964
Device Sequence Number346855
Product Code HQL
UDI-Device Identifier00841542100069
UDI-Public(01)00841542100069(17)200131
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P900048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/31/2020
Device Model NumberAQ2010V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/24/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/21/2016
Supplement Report FDA Received Date12/13/2016
12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR